# SDR ASAA2021112636733

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 52,310 hours, 15,680 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CDU IS BLINKING/FLICKERING. GROUNDED - YES. OPEN MCDU 1 C/B, REMOVED LEFT MCDU, VERIFIED GOOD AIR FLOW FOR COOLING, REINSTALLED MCDU, OPS CK PASS REF B737-800 AMM 34-61-01. MCDU 1 C/B WAS RESET.
